3 Publikationen

Alle markieren

[3]
2019 | Bielefelder E-Dissertation | PUB-ID: 2936266 OA
Integrability in Random Two-Matrix Models under Finite-Rank Perturbations
Checinski T (2019)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
[2]
2018 | Zeitschriftenaufsatz | Angenommen | PUB-ID: 2913286
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
Akemann G, Checinski T, Liu D-Z, Strahov E (Accepted)
Annales de l’Institut Henri Poincaré. B, Probability and statistics 55(1): 441-479.
PUB | DOI | WoS | arXiv
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905142
Spectral correlation functions of the sum of two independent complex Wishart matrices with unequal covariances
Akemann G, Checinski T, Kieburg M (2016)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 49(31): 315201.
PUB | DOI | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2019 | Bielefelder E-Dissertation | PUB-ID: 2936266 OA
Integrability in Random Two-Matrix Models under Finite-Rank Perturbations
Checinski T (2019)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
[2]
2018 | Zeitschriftenaufsatz | Angenommen | PUB-ID: 2913286
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
Akemann G, Checinski T, Liu D-Z, Strahov E (Accepted)
Annales de l’Institut Henri Poincaré. B, Probability and statistics 55(1): 441-479.
PUB | DOI | WoS | arXiv
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905142
Spectral correlation functions of the sum of two independent complex Wishart matrices with unequal covariances
Akemann G, Checinski T, Kieburg M (2016)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 49(31): 315201.
PUB | DOI | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung